السبت-17 نوفمبر 2018 - 06:27 م






قسم البحوث والدراسات

الأحد-29 يناير 2017 - 11:42 ص

منظمة المجتمع العلمي العربي




   1                    

Edge-based SEIR dynamics with or without infectious force in latent period on random networks

By: Wang, Yi; Cao, Jinde; Alsaedi, Ahmed; et al.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION   Volume: 45   Pages: 35-54   Published: APR 2017
    السعودية

 



 aalsaedi@hotmail.com | bashirahmad_qau@yahoo.com


     
 

2

Identification of time-dependent source terms and control parameters in parabolic equations from overspecified boundary data

By: Jaradat, Ali; Awawdeh, Fadi; Noorani, Mohd Salmi Md

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 313   

Pages: 397-409   Published: MAR 15 2017

عُمان

الأردن



 awawdeh@hu.edu.jo


 

3

Sharp estimates for the unique solution of two-point fractional-order boundary value problems

By: Ahmad, Bashir

APPLIED MATHEMATICS LETTERS   Volume: 65   Pages: 77-82   Published: MAR 2017

السعودية


    


 

4

PERIODIC SOLUTIONS OF SOME CLASSES OF CONTINUOUS SECOND ORDER DIFFERENTIAL EQUATIONS

By: Llibre, Jaume; Makhlouf, Amar

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B   Volume: 22   Issue: 2   Pages: 477-482   Published: MAR 2017

الجزائر


     


 

5

ON INTERFACES BETWEEN CELL POPULATIONS WITH DIFFERENT MOBILITIES

By: Lorenzi, Tommaso; Lorz, Alexander; Perthame, Benoit

KINETIC AND RELATED MODELS   Volume: 10   Issue: 1   Special Issue: SI   

Pages: 299-311   Published: MAR 2017

السعودية


    


 

6

Discrete spline methods for solving two point fractional Bagley-Torvik equation

By: Zahra, W. K.; Van Daele, M.

APPLIED MATHEMATICS AND COMPUTATION   Volume: 296   Pages: 42-56   

Published: MAR 1 2017

مصر


 waheed.zahra@ugent.be




 

7

On the attractivity of solutions for a class of multi-term fractional functional differential equations

By: Losada, J.; Nieto, J. J.; Pourhadi, E.

Conference: International Conference on Mathematical and Computational Modelling in Science and TechnologyLocation: Izmir Univ, Izmir, TURKEY Date: AUG 02-07, 2015

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 312   

Pages: 2-12   Published: MAR 1 2017

السعودية


  


 
 

8

On the iterative learning control for stochastic impulsive differential equations with randomly varying trial lengths

By: Liu, Shengda; Debbouche, Amar; Wang, JinRong

Conference: International Conference on Mathematical and Computational Modelling in Science and TechnologyLocation: Izmir Univ, Izmir, TURKEY Date: AUG 02-07, 2015

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 312   

Pages: 47-57   Published: MAR 1 2017

الجزائر


 amardebbouche@yahoo.fr


 
 

9

Sobolev-type fractional stochastic differential equations with non-Lipschitz coefficients

By: Benchaabane, Abbes; Sakthivel, Rathinasamy

Conference: International Conference on Mathematical and Computational Modelling in Science and TechnologyLocation: Izmir Univ, Izmir, TURKEY Date: AUG 02-07, 2015

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 312   

Pages: 65-73   Published: MAR 1 2017

الجزائر


     


 
 

10

Existence of solution to a local fractional nonlinear differential equation

By: Bayour, Benaoumeur; Torres, Delfim F. M.

Conference: International Conference on Mathematical and Computational Modelling in Science and TechnologyLocation: Izmir Univ, Izmir, TURKEY Date: AUG 02-07, 2015

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 312   

Pages: 127-133   Published: MAR 1 2017

الجزائر


    


 
 

11

A generalized Lyapunov's inequality for a fractional boundary value problem

By: Chidouh, Amar; Torres, Delfim F. M.

Conference: International Conference on Mathematical and Computational Modelling in Science and TechnologyLocation: Izmir Univ, Izmir, TURKEY Date: AUG 02-07, 2015

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 312   

Pages: 192-197   Published: MAR 1 2017

الجزائر


     


 
 

12

Analytical solutions for nonlinear long-short wave interaction systems with highly complex structure

By: Baskonus, Haci Mehmet; Bulut, Hasan; Belgacem, Fethi Bin Muhammad

Conference: International Conference on Mathematical and Computational Modelling in Science and TechnologyLocation: Izmir Univ, Izmir, TURKEY Date: AUG 02-07, 2015

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 312   

Pages: 257-266   Published: MAR 1 2017

الكويت


     


 
 

13

On the Factors Affecting the Accuracy and Robustness of Smoothed-Radial Point Interpolation Method

By: Hamrani, Abderrachid; Belaidi, Idir; Monteiro, Eric; et al.

ADVANCES IN APPLIED MATHEMATICS AND MECHANICS   Volume: 9   Issue: 1   

Pages: 43-72   Published: FEB 2017

الجزائر


 hamrani.abderrachid@gmail.com


 
 

14

Evolutionary computational intelligence in solving a class of nonlinear Volterra-Fredholm integro-differential equations

By: Kashkaria, Bothayna S. H.; Syam, Muhammed I.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 311   

Pages: 314-323   Published: FEB 2017

السعودية

الأمارات



 bkashkari@kau.edu.sa | m.syam@uaeu.ac.ae


 

15

Numerical solution of singular boundary value problems with logarithmic singularities by Pade approximation and collocation methods

By: Allouche, Hassane; Tazdayte, Abderrahim

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 311   

Pages: 324-341   Published: FEB 2017

المغرب


 allouche_hassane@yahoo.fr


 
 

16

Numerical analysis of the rescaling method for parabolic problems with blow-up in finite time

By: Nguyen, V. T.

PHYSICA D-NONLINEAR PHENOMENA   Volume: 339   Pages: 49-65   Published: JAN 15 2017

الامارات


    


 

17

Mittag-Leffler stability analysis of nonlinear fractional-order systems with impulses

By: Yang, Xujun; Li, Chuandong; Huang, Tingwen; et al.

APPLIED MATHEMATICS AND COMPUTATION   Volume: 293   Pages: 416-422   

Published: JAN 15 2017

قطر


     


 
 

18

A New Algorithm for The Generation of Conservative Forms and Nonlocal Solutions for Lin-Tsien Equation

By: Abu El Seoud, E. Y.; Kassem, M. M.

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS   Volume: 56   Issue: 1   Pages: 120-136   Published: 2017

مصر


 enas_se3od@yahoo.com | mkassem@live.com


 
 

19

An improved collocation method for multi-dimensional space-time variable-order fractional Schrodinger equations

By: Bhrawy, A. H.; Zaky, M. A.

APPLIED NUMERICAL MATHEMATICS   Volume: 111   Pages: 197-218   Published: JAN 2017

مصر


 alibhrawy@yahoo.co.uk | mzaky@zewailcity.edu.eg


 
 

20

Optimal control of an epidemiological model with multiple time delays

By: Bashier, Eihab B. M.; Patidar, Kailash C.

APPLIED MATHEMATICS AND COMPUTATION   Volume: 292   Pages: 47-56   

Published: JAN 1 2017

السودان


      


 
 

21

Practical stability with respect to initial time difference for Caputo fractional differential equations

By: Agarwal, Ravi; O'Regan, D.; Hristova, S.; et al.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION   Volume: 42   Pages: 106-120   Published: JAN 2017

السعودية


   


 
 

22

NONLINEAR IMPLICIT DIFFERENTIAL EQUATIONS OF FRACTIONAL ORDER AT RESONANCE

By: Benchohra, Mouffak; Bouriah, Soufyane; Graef, John R.

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS     Article Number: 324   

Published: DEC 21 2016

الجزائر


         


 

23

UPPER BOUNDS FOR THE NUMBER OF LIMIT CYCLES OF POLYNOMIAL DIFFERENTIAL SYSTEMS

By: Ellaggoune, Selma; Badi, Sabrina

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS     Article Number: 318   

Published: DEC 14 2016

 


الجزائر


   


 
 

24

Application of measures of noncompactness to the infinite system of second-order differential equations in l(p) spaces

By: Mohiuddine, Syed Abdul; Srivastava, Hari M.; Alotaibi, Abdullah

ADVANCES IN DIFFERENCE EQUATIONS     Article Number: 317   Published: DEC 5 2016

السعودية


 mohiuddine@gmail.com


 
 

25

Iterative Solution of Fractional Diffusion Equation Modelling Anomalous Diffusion

By: Elsaid, A.; Shamseldeen, S.; Madkour, S.

APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL   Volume: 11   Issue: 2   Pages: 815-827   Published: DEC 2016

مصر


      


 

26

On the Slow Growth and Approximation of Entire Function Solutions of Second-Order Elliptic Partial Differential Equations on Caratheodory Domains

By: Kumar, Devendra

APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL   Volume: 11   Issue: 2   Pages: 840-855   Published: DEC 2016

السعودية


       


 

27

Implementation of the matrix differential transform method for obtaining an approximate solution of some nonlinear matrix evolution equations

By: Khader, M. M.; Borhanifar, A.

APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL   Volume: 11   Issue: 2   Pages: 906-918   Published: DEC 2016

السعودية

مصر



 mohamed.khader@fsc.bu.edu.eg |  mohamedmbd@yahoo.com


 

28

Multi-index Stochastic Collocation Convergence Rates for Random PDEs with Parametric Regularity

By: Haji-Ali, Abdul-Lateef; Nobile, Fabio; Tamellini, Lorenzo; et al.

FOUNDATIONS OF COMPUTATIONAL MATHEMATICS   Volume: 16   Issue: 6   

Pages: 1555-1605   Published: DEC 2016

السعودية


 abdullateef.hajiali@kaust.edu.sa


 

29

Matrix measure on time scales and almost periodic analysis of the impulsive Lasota-Wazewska model with patch structure and forced perturbations

By: Wang, Chao; Agarwal, Ravi P.; O'Regan, Donal

MATHEMATICAL METHODS IN THE APPLIED SCIENCES   Volume: 39   Issue: 18   

Pages: 5651-5669   Published: DEC 2016

السعودية


     


 

30

Parabolic First and Second Order Differential Equations

By: Al Horani, Mohammed; Favini, Angelo; Tanabe, Hiroki

MILAN JOURNAL OF MATHEMATICS   Volume: 84   Issue: 2   Pages: 299-315   

Published: DEC 2016